MathSciNet Relay Station
MathSciNet bibliographic data
MR514430 14F05 (14D22 81C99)
Hartshorne, Robin Stable vector bundles of rank $2$ on ${\bf P}\sp{3}$. Math. Ann. 238 (1978), no. 3, 229–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement